# SDR ASAA2023051543238

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 44,435 hours, 12,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING EXIT SIGN AT 17A MISSING COVER. GROUNDED - YES. REINSTALLED COVER REF B737-800 IPC 11-32-00-51. NO DEFECTS NOTED.
